# SDR VNAA202410030005

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: SH670314077S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00170956 DISCREPANCY: SERVICE DOOR THRESHOLD IS CORRODED. CORRECTIVE ACTION: REMOVED SERVICE DOOR THRESHOLD IAW CRJ-700 AMM 25-33-01-000-801-A11-PSA, DRILLED UP AND INSTALLED NUTPLATES IAW CRJ-700 SRM 51-40-11-001-001-A01 AND SRM 51-45-00-001-001-A01, REF JOB CARD HR444755 FOR INSTALL.
